Download this article
 Download this article For screen
For printing
Recent Issues
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
Statement, 2023
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2576-7666
ISSN (print): 2576-7658
Author index
To appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
The mod-$p$ Riemann–Hilbert correspondence and the perfect site

Akhil Mathew

Vol. 5 (2023), No. 2, 369–403

The mod-p Riemann–Hilbert correspondence (in covariant and contravariant forms) relates 𝔽p-étale sheaves on the spectrum of an 𝔽p-algebra R and Frobenius modules over R. We give an exposition of these correspondences using Breen’s vanishing results on the perfect site.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

perfect site, mod p Riemann–Hilbert correspondence, étale sheaves
Mathematical Subject Classification
Primary: 14F08, 14F10, 14F20, 14F30
Received: 22 June 2022
Revised: 23 October 2022
Accepted: 12 November 2022
Published: 4 June 2023
Akhil Mathew
Department of Mathematics
University of Chicago
United States